# SDR SWIA202161211

- Difficulty date: August 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR ON COCKPIT FLOORBEAM RBL12.00. REPLACE FLOOR SUPPORT ANGLE P/N CC670-33199-4    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED NEW COCKPIT FLOORBEAM RBL12.00 P/N CC670-33199-4 RED CRJ 700 SRM 51-42-06-001-001-A01 AND DWG CC670-33199 REV -B. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FROM M-337.SEE CONTINUE CAR FOR MORE DETAILS
